Stochastic Robust Stability Analysis for Markovian Jump Discrete-Time Delayed Neural Networks with Multiplicative Nonlinear Perturbations
The problem of stochastic robust stability for Markovian jump discrete-time delayed neural networks with multiplicative nonlinear perturbation is investigated via Lyapunov stability theory in this paper. Based on the linear matrix inequality (LMI) methodology, a novel analysis approach is developed. The sufficient conditions of stochastically robust stable are given in terms of coupled linear matrix inequalities. The stable criteria represented in LMI setting are less conservative and more computationally efficient than the methods reported in the literature.
KeywordsLinear Matrix Inequality Recurrent Neural Network Markovian Jump Bidirectional Associative Memory Lyapunov Stability Theory
Unable to display preview. Download preview PDF.
- 5.Liao, X., Wong, K.W.: Robust Stability of Interval Bidirectional Associative Memory Neural Network With Time Delays. IEEE Trans. SMC—B 34(2), 1142–1154 (2004)Google Scholar
- 6.Feng, C.H., Plamondon, R.: Stability Analysis of Bidirectional Associative Memory NetWorks with Time Delays. IEEE Trans. NN 14(6), 1560–1565 (2003)Google Scholar